# SDR VNAA9610005

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Engine: Pwa PW119B
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 001A522A0912202
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, A LOAD SQUEAL STARTED COMING FROM THE COCKPIT EMERGENCY ESCAPE HATCH.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  UPON INSPECTION, MAINTENANCE DETERMIND THAT THE ACRYLIC COVER ON THE ESCAPE HATCH HAD BROKEN.  MAINTENANCE REMOVED AND REPLACED THE ACRYLIC COVER.
